# SDR SWAA2012113010061

- Difficulty date: November 18, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL AT BS 540 BETWEEN BL 0 TO LBL 24.5 CEILING AREA CARGO COMPARTMENT.  REPLACED CHANNEL IAW SRM AND DRAWING.
